# SDR UALA2012011100241

- Difficulty date: January 11, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 81,203 hours, 13,016 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Accessory Unit
- Part number: 285T0001210
- Part serial: 13
- Condition: Malfunctioned
- Location: Cabin Pa Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA IS INTERMITTENT FROM COCKPIT & MICROPHONE AT L1 DOOR .  REPLACED AUDIO ACCESSORY UNIT PER AMM.  CHECKED SETTING OF PA AMPLIFIER.  RESET ALL CABIN HANDSETS.  SYSTEM OPS NORMAL.
